crawling sensation on skin driving me crazy!!!

If it's on your mind and it has to do with multiple sclerosis in any way, post it here.

crawling sensation on skin driving me crazy!!!

Postby inlimbo86 » Mon Oct 01, 2012 1:29 am

I am currently undergoing tests for MS and wondering if anyone has any tips on how to help reduce the crawling sensation on my skin at night time or when lying down? Its becoming extremely uncomfortable!!
inlimbo86
Newbie
 
Posts: 3
Joined: Mon Oct 01, 2012 12:57 am

Advertisement

Re: crawling sensation on skin driving me crazy!!!

Postby wolfette » Fri Nov 30, 2012 6:31 am

My neurologist put me on Horizant, a subset of Gabepentin. It is 600mg, but I break it in half and take at bedtime. Noticeable difference for me. Might be worth asking about. I was rubbing my leg like crazy, because of that horrible feeling. I was just diagnosed 10/22/12. Best of luck to you!
wolfette
Newbie
 
Posts: 7
Joined: Thu Nov 29, 2012 1:42 pm

Re: crawling sensation on skin driving me crazy!!!

Postby civickiller » Fri Nov 30, 2012 11:40 am

restless leg syndrome medication. i had this problem but i forget the name of the medication

requip i think
User avatar
civickiller
Family Elder
 
Posts: 557
Joined: Thu Feb 04, 2010 4:00 pm
Location: Hawaii

Re: crawling sensation on skin driving me crazy!!!

Postby inlimbo86 » Sun Dec 02, 2012 8:55 pm

thank you newbie and family elder :). I had no reflexes on my left side during testing at the orthopaedic surgeon last week so it's starting to look more like a problem within my spine. Hope to find out soon enough. Thanks again for the good advice on med's if I need to be put on some.
inlimbo86
Newbie
 
Posts: 3
Joined: Mon Oct 01, 2012 12:57 am

Re: crawling sensation on skin driving me crazy!!!

Postby CureOrBust » Mon Dec 03, 2012 1:23 am

I personally found magnesium citrate to be helpful if I have restless leg at night. And curcumin (lots of it) has helped with tingling in my skin.
User avatar
CureOrBust
Family Elder
 
Posts: 2910
Joined: Wed Jul 27, 2005 3:00 pm
Location: Sydney, Australia

Re: crawling sensation on skin driving me crazy!!!

Postby wolfette » Wed Dec 05, 2012 2:09 pm

Magnesium Citrate is used as a laxative.....wouldn't help me...
wolfette
Newbie
 
Posts: 7
Joined: Thu Nov 29, 2012 1:42 pm

Re: crawling sensation on skin driving me crazy!!!

Postby lkae » Sun Dec 09, 2012 3:18 am

I take Neurontin and it hasn't helped with the crawling feeling...I went a few weeks feeling like something was crawling on my lower left leg, then it went to the right side tip of my nose...aggravating!
lkae
Getting to Know You...
 
Posts: 10
Joined: Sun Dec 09, 2012 2:53 am

Re: crawling sensation on skin driving me crazy!!!

Postby andreagwolford » Tue Dec 25, 2012 1:07 am

RLS for sure! Consult your neurologist. He/she'd be able to guide you better in this regard. The treatment would depend on the severity of your syndrome. If your symptoms are mild, simply exercising, stretching or massaging your legs, or taking a hot bath may bring relief. Lifestyle changes also may help, especially following a balanced diet and avoiding caffeine, alcohol and cigarette smoking. Iron treatment may be helpful, even when there is no evidence of iron deficiency. Many experts also recommend mentally challenging activities, such as crossword puzzles or video games, to reduce symptoms (perhaps by distraction).As you've stated, it seems like a long-lasting discomfort. Call a doctor; it'll surely help you out in treating your syndrome cautiously.

Good Luck! Hope you Get well soon

WellWisher!
andreagwolford
 

Re: crawling sensation on skin driving me crazy!!!

Postby QuicheLorraine » Thu Dec 27, 2012 4:41 am

I get the 'crawling' sensation on my shoulder. It has been in the same place for years. Until my recent diagnosis with MS, no one was able to explain why it was happening.
User avatar
QuicheLorraine
Getting to Know You...
 
Posts: 19
Joined: Wed Dec 26, 2012 1:56 pm


Return to General Discussion

 


  • Related topics
    Replies
    Views
    Last post

Who is online

Users browsing this forum: No registered users


Contact us | Terms of Service